# SDR CALA2025041403771

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 73,251 hours, 26,104 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB. STA 157.10, 32" FROM FRONT SPAR , I/B ROW.CRACK LENGTH : 0.406".  INSTALLED, INSPECTED, AND SUBMITTED SSFR.  NO CRACK NOTED DURING C-SCAN INSPECTION.  REMOVED AND REPLACED PER SRM 55-10-01-2R-11 REPAIR ESFR.
